# SDR CLC2005F00003

- Difficulty date: July 21, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- Engine: Pwa JT9D*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: S4913803CS19320
- Condition: Corroded
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING PREFLIGHT, FOUND RUDDER NOSE RIGHT CABLE 2D BROKEN.  FOUND RT RUDDER CONTROL CABLE 2D CORRODED AND BROKEN.  REMOVED AND REPLACED RUDDER CONTROL CABLE NOSE RT 2D IAW AMM.  ACCOMPLISHED RUDDER CONTROL SYSTEM OPERATIONAL, CHECK AND FOUND NORMAL.  AIRCRAFT RETURNED TO REVENUE SERVICE.  (K)
